# SDR REXA2022091402064

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL9 BETWEEN FS 661+32-681 HAS MULTIPLE SPOTS OF CORROSION.	INSTALLED NEW SEAT TRACK @ LBL 9 BETWEEN FS 661.00+32 TO FS 681.00 IAW CRJ 900 AMM 53-00-49-400-801 (A07)
